# SDR USAA2010122093182

- Difficulty date: December 15, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON L1 DOOR SILL PLATE AT FR16, Y1732.  REPAIRED L1 DOOR SILL PLATE AT FR16, Y1732 IAW EA 116777 & A319 SRM 51-74-00.
